On methods of stochastic approximation
Doklady Akademii Nauk, Tome 255 (1980) no. 2, pp. 265-269
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_255_2_a0,
author = {Ya. I. Al'ber and S. V. Shil'man},
title = {On methods of stochastic approximation},
journal = {Doklady Akademii Nauk},
pages = {265--269},
year = {1980},
volume = {255},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_255_2_a0/}
}
Ya. I. Al'ber; S. V. Shil'man. On methods of stochastic approximation. Doklady Akademii Nauk, Tome 255 (1980) no. 2, pp. 265-269. http://geodesic.mathdoc.fr/item/DAN_1980_255_2_a0/